# SDR 9709309994

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Cracked
- Location: Rt Water Sep
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED AT 35,000 FEET WITH CABIN PRESSURE WARNING LIGHT ILLUMINATED.  SUCCESSFUL DESCENT WAS MADE TO 10,000 FEET AND PRESSURE CONTROL WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DUCT LEADING TO THE RIGHT WATER SEPARATOR CRACKED.  REPLACED DUCT, LEAK AND OPERATIONAL CHECK WAS NORMAL.
